# SDR AALA202506242813

- Difficulty date: June 14, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 69,491 hours, 40,787 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Stiff
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L/H AFT PAX DOOR TOP ROLLER ON AIR FRAME STIFF. MAINTENANCE INSTALLED ALL NEW RELATED HARDWARE IPC 53-46-04-80B FOR L2 DOOR UPPER HOOK, ROLLER, PER AMM 20-21-11 PAGEBLOCK 0201.
